# SDR CALA9701029

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT UPPER CORNER OF NOSE WHEEL WELL ANGLE AT STA 267.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-0, 51-10-2, AND ECRA 5340-01300.
